# SDR UALA2009071302056

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 49,955 hours, 18,208 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 114079016
- Part serial: 2394
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOORS DID NOT CLOSE AFTER GEAR RETRACTION, RTFL.  REPLACED MGL DOOR SELECTOR VALVE (41GA).  OP TEST OKAY NOW.  CONCURRED WITH SAMC MANAGER.
